# SDR CALA2013011100019

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Cracked
- Location: Bs 727e-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT CARGO TRACK CRACKED BS 727E, 747 AND 767 CORRODED BS 787 TO 847. INSTALLED NEW CARGO TRACK IAW SRM 51-40-02.
